Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 78, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 13, 2025, 4:06 AM CDT for Burnet County, Llano County, Texas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2025, 4:06 AM CDT (09:06 UTC)
- Expired
- Jul 13, 2025, 3:45 PM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 113 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2239 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WGUS54 KEWX 130906
FFWEWX
TXC053-299-131115-
/O.NEW.KEWX.FF.W.0078.250713T0906Z-250713T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
406 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Western Burnet County in south central Texas...
Northeastern Llano County in south central Texas...
* Until 615 AM CDT.
* At 406 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain moving into the warned area. Up to 1 inch of rain has
fallen. The expected rainfall rate is 2 to 4 inches in 1 hour.
Additional rainfall amounts up to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Buchanan Dam, Buchanan Lake Village, Lone Grove, Baby Head,
Stolz, Bluffton, Tow and Valley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3071 9842 3071 9844 3074 9851 3078 9856
3077 9866 3077 9876 3078 9879 3083 9883
3088 9886 3092 9887 3092 9845 3089 9843
3084 9837 3082 9837 3080 9837 3072 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
CP4 follow-up statements
290
WGUS54 KEWX 131028
FFWEWX
TXC053-299-131315-
/O.EXT.KEWX.FF.W.0078.000000T0000Z-250713T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
528 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Western Burnet County in south central Texas...
Northeastern Llano County in south central Texas...
* Until 815 AM CDT.
* At 528 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. The expected rainfall rate is 2 to 4 inches in 1
hour. Additional rainfall amounts of 1 to 4 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Buchanan Dam, Buchanan Lake Village, Lone Grove, Baby Head,
Stolz, Bluffton, Tow and Valley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3071 9842 3071 9844 3074 9851 3078 9856
3077 9866 3077 9876 3078 9879 3083 9883
3088 9886 3092 9887 3092 9845 3089 9843
3084 9837 3082 9837 3080 9837 3072 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
BRADY458
WGUS54 KEWX 131301
FFWEWX
TXC053-299-131515-
/O.EXT.KEWX.FF.W.0078.000000T0000Z-250713T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
801 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Western Burnet County in south central Texas...
Northeastern Llano County in south central Texas...
* Until 1015 AM CDT.
* At 801 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 5 inches of rain
have fallen. The expected rainfall rate is 2 to 4 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Buchanan Dam, Buchanan Lake Village, Lone Grove, Baby Head,
Stolz, Bluffton, Tow and Valley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3071 9842 3071 9844 3074 9851 3078 9856
3077 9866 3077 9876 3078 9879 3083 9883
3088 9886 3092 9887 3092 9845 3089 9843
3084 9837 3082 9837 3080 9837 3072 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
27162
WGUS54 KEWX 131450
FFWEWX
TXC053-299-131715-
/O.EXT.KEWX.FF.W.0078.000000T0000Z-250713T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
950 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Western Burnet County in south central Texas...
Northeastern Llano County in south central Texas...
* Until 1215 PM CDT.
* At 950 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 5 inches of rain
have fallen. The expected rainfall rate is 2 to 4 inches in 1
hour. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Buchanan Dam, Buchanan Lake Village, Lone Grove, Baby Head,
Stolz, Bluffton, Tow and Valley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3071 9842 3071 9844 3074 9851 3078 9856
3077 9866 3077 9876 3078 9879 3083 9883
3088 9886 3092 9887 3092 9845 3089 9843
3084 9837 3082 9837 3080 9837 3072 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
27682
WGUS54 KEWX 131705
FFWEWX
TXC053-299-132045-
/O.EXT.KEWX.FF.W.0078.000000T0000Z-250713T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1205 PM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Western Burnet County in south central Texas...
Northeastern Llano County in south central Texas...
* Until 345 PM CDT.
* At 1205 PM CDT, Emergency management has reported numerous road
closures due to thunderstorms producing heavy rain across the
warned area. Between 1 and 5 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Llano, Buchanan Dam, Buchanan Lake Village, Lone Grove, Baby Head,
Stolz, Bluffton, Tow and Valley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3071 9842 3071 9844 3074 9851 3078 9856
3077 9866 3077 9876 3078 9879 3083 9883
3088 9886 3092 9887 3092 9845 3089 9843
3084 9837 3082 9837 3080 9837 3072 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 1:03 AM CDT, 3 hours 3 minutes earlier. Its key messages:
- A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday
- Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande
- Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening
- Rapid river rises are anticipated with this dangerous flash flooding event
Area forecast discussion, Jul 13, 1:03 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 103 AM CDT Sun Jul 13 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... - A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday - Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande - Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening - Rapid river rises are anticipated with this dangerous flash flooding event && .SHORT TERM... (Today through Monday) Issued at 1254 AM CDT Sun Jul 13 2025 A dangerous risk with the potential of high impact flash flooding event is unfolding late tonight into Sunday. Various meteorological features are forecast to come together to create heavy rain rates (2 to 4 inches/hr) leading to flash flooding and rapid river rises. The complex of storms is likely to slowly push to the southeast from the San Angelo area as abundant Gulf moisture feeds into the convergence zone (line of storms). This is a dangerous situation since we already had a significant heavy rain event last week with soils near to saturation or at saturation levels. Runoff will take over quickly making rivers to rise to dangerous levels in addition to flash flooding across poor drainage and low-lying areas and low water crossing. Hires models are in good agreement with tonight's heavy rainfall event and therefore, our confidence is medium to high as far as occurrence and locations. With that said, higher rainfall amounts are expected through the Flood Watch period with 2 to 4 inches and isolated 9 to 12 inches possible. There is a good chance that the Flood Watch gets extended and expanded on Sunday with new data suggesting for heavy rain to continue Sunday evening into Monday morning as a mesoscale convective vortex lingers around the Hill Country. For now, we are concentrating for the late tonight into Sunday morning period. && .LONG TERM... (Monday night through Saturday) Issued at 1254 AM CDT Sun Jul 13 2025 For the extended forecast period, relatively dry and warm conditions are expected mid to late week with high temperatures at seasonal values for most of the work week and reaching the mid to upper 90s by next weekend. && .AVIATION... (06Z TAFS) Issued at 1254 AM CDT Sun Jul 13 2025 MVFR cigs return overnight across the local area terminals and stay through mid morning on Sunday. We are expected heavy rain overnight into Sunday morning across the Hill Country, southern Edwards Plateau, and Rio Grande. At this time, this activity should stay to the north and northwest of the airports. By mid to late Sunday morning into the afternoon period, rain chances and thunderstorm probabilities increase for the I-35 sites and KDRT. Stronger storms could produce heavy downpours and reduced visibilities. A southeast to south wind flow is forecast to dominate during this forecast cycle with speeds around 6 to 12 knots and gusts up to 22 knots . && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 74 93 75 / 60 20 20 0 Austin Bergstrom Intl Airport 92 74 92 75 / 50 20 20 10 New Braunfels Muni Airport 93 73 94 74 / 40 20 20 10 Burnet Muni Airport 88 72 90 73 / 70 30 20 10 Del Rio Intl Airport 95 76 95 77 / 30 40 20 20 Georgetown Muni Airport 90 73 92 74 / 60 30 20 0 Hondo Muni Airport 93 73 93 75 / 30 30 20 10 San Marcos Muni Airport 93 73 93 74 / 50 20 20 10 La Grange - Fayette Regional 90 75 92 75 / 50 20 30 0 San Antonio Intl Airport 93 75 93 76 / 30 20 20 10 Stinson Muni Airport 95 75 95 76 / 30 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bexar-Blanco-Burnet- Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Medina-Real- Travis-Uvalde-Val Verde-Williamson. && Short-Term...17 Long-Term...17 Aviation...17
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:33 AM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| Jul 13, 2:58 AM CDT | Areal Flood Advisory | EWX | Burnet | 34 min |
| Jul 13, 3:32 AM CDT | Flash Flood Warning | EWX | Burnet | 12 hr |
| Jul 13, 6:03 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 99 min |
| Jul 13, 7:02 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 7 hr |
| Jul 13, 7:27 AM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 13, 7:42 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 8 hr |
| Jul 13, 8:08 AM CDT | River Flood Warning | EWX | Llano | 36 hr |
| Jul 13, 8:26 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 8:51 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 3 hr |
| Jul 13, 9:10 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 11:50 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| Jul 13, 12:42 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jul 13, 12:47 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 33 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 40 hr |
| Jul 13, 4:01 PM CDT | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.